# SDR 9618629154

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 69 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE RIGHT WING LOWER STRINGERS:  NR 11-15 BETWEEN XRS 91-111.  NR 17 BETWEEN XRS 88-111.  NR 19  BETWEEN XRS 91-96.  NR 21 BETWEEN XRS 69-111.  REPAIRED STRINGERS PER EA 91-110868.
